# SDR ASAA2014081308836

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 21,185 hours, 6,341 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6294
- Condition: Failed
- Location: Fuel Quantity
- Part time: 21,186 hours, 6,338 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR FOR TANK 2 ON THE REFUELING PANEL INOPERATIVE.  ACFT GROUNDED. REPLACED NR 2 FUEL QTY INDICATOR, ALL OPS NORMAL, REF MM 28-41-61.
